Please use this identifier to cite or link to this item:
Title: Skew polynomials and algebraic reflexivity
Authors: Snashall, N
Watters, JF
First Published: Jan-2003
Citation: GLASGOW MATHEMATICAL JOURNAL, 2003, 45 (1), pp. 7-9
DOI Link: 10.1017/S0017089502008935
ISSN: 0017-0895
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.